MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR2; CATHETER, THROMBUS RETRIEVER

MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR2; CATHETER, THROMBUS RETRIEVER
Model Number SFR2-4-20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Infarction, Cerebral (1771)
Date of Event 07/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The solitaire device has not been returned for evaluation; product analysis cannot be performed.The device was not returned; the reported event could not be confirmed.The cause of the event could not be conclusively determined from the reported information.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information through clinical study that patient experienced cerebral infarction with hemorrhagic transformation that was assessed by the pi as serious with an indeterminate causality.

Brand Name
SOLITAIRE FR2
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
MDR Report Key8461573
Report Number2029214-2019-00250
Device Sequence Number13560399
Product Code NRY
UDI-Device Identifier00847536020719
UDI-Public00847536020719
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K123378
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/10/2020
Device Model NumberSFR2-4-20
Device Lot NumberA646209
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2019
Initial Report FDA Received Date03/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;